CSpace

Browse/Search Results:  1-10 of 10 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On a result of Bo(z) over dotejko on extension of positive definite kernels 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2019, 卷号: 51, 期号: 5, 页码: 798-800
Authors:  Qiu, Yanqi
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
60G15  43A35 (primary)  
A rigidity property of superpositions involving determinantal processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2019, 卷号: 129, 期号: 4, 页码: 1371-1378
Authors:  Qiu, Yanqi
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Independent superposition  Poisson point process  Determinantal point process  
ON NUMBER RIGIDITY FOR PFAFFIAN POINT PROCESSES 期刊论文
MOSCOW MATHEMATICAL JOURNAL, 2019, 卷号: 19, 期号: 2, 页码: 217-274
Authors:  Bufetov, Alexander, I;  Nikitin, Pavel P.;  Qiu, Yanqi
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Pfaffian point process  stationary point process  number rigidity  
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517-535
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:13/0  |  Submit date:2019/03/05
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:18/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 1-2, 页码: 127-188
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence 期刊论文
MATHEMATISCHE ANNALEN, 2018, 卷号: 371, 期号: 2019-01-02, 页码: 127
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
Some properties of stationary determinantal point processes on Z 期刊论文
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 2018, 卷号: 98, 期号: 3, 页码: 517
Authors:  Fan, Aihua;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 2019-01-02, 页码: 31
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields 期刊论文
COMPOSITIO MATHEMATICA, 2017, 卷号: 153, 期号: 12, 页码: 2482-2533
Authors:  Bufetov, Alexander I.;  Qiu, Yanqi
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
ergodic measures  random matrices  non-Archimedean locally compact fields  Vershik-Kerov ergodic method  Ismagilov-Olshanski multiplicativity  orbital integrals  inductively compact groups